Generalization of Scott's formula for retractions from generalized alexandroff's cube

Studia Logica 45 (3):281 - 292 (1986)
In the paper [2] the following theorem is shown: Theorem (Th. 3,5, [2]), If =0 or = or , then a closure space X is an absolute extensor for the category of , -closure spaces iff a contraction of X is the closure space of all , -filters in an , -semidistributive lattice.In the case when = and =, this theorem becomes Scott's theorem.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00375899
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,411
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

14 ( #312,996 of 1,924,732 )

Recent downloads (6 months)

1 ( #417,923 of 1,924,732 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.